Badges (1)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Oct 18, 2017 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I have made the changes myself im over all the withdrawals n i couldnt be happier its over and i feel much better without the effexor. Thank u for ur advice. My doc was happy that i did it on my own. But hasnt replaced the med yet.

Oct 3, 2017 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I dont know if anyone can help me, been on 150 mg for 2 yrs and 4 months the last 2 months was 300 mg. Well i have gained almost 50 lbs since being on this medicine. And for the last 2 yrs i have been sweating profusely especially at night. Never under my armpits but around my neck face chest legs. I would wake up from a very strange dream n find myself soaked from sweat i would have to take a quick shower n hope to go back to sleep. I still sweat alot i really hate going outside. My bf says i freeze him with the ac im always hot. I have ptsd so the dr prescribes prozasin for my “nightmares” i have been taking it almost a month and my “nightmares/night sweats” have not decreased. I hurt my back recently and found out i have a bulging disc my primary care wants me to get off the effexor because she believes thats why i have gained so much weight. Plus i really dont think it helps my depression tbh. Gaining all this weight has made me even more depressed than before. I went into my psychs office n was crying because ive gained so much and i cant sleep. He prescribed adderall like wth. I want off the effexor and If i loose some weight itll help my back pain im trying to avoid back surgery i have small children to take care of. Is 300 mg hard to get off of? Is there anything i can do for the nausea. And vertigo. Any information or tips will help.